# SDR 2006UALA01848

- Difficulty date: September 24, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 52,812 hours, 28,613 cycles
- Engine: Cfmint CFM563C1
- Engine time: 18,602 hours, 29,415 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Apu Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

APU FIRE INDICATION.  APU EXTINGUISHER BOTTLES WERE DISCHARGED BY CREW.  APU EXHAUST FIRE DETECTOR AND HARNESS SHORTED.  REPLACED THE APU EXHAUST FIRE DETECTOR AND HARNESS.
